MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK SP KNOTLESS ANCHOR 4.5MM PEEK ANCHOR WITH TITANIUM TIP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CAYENNE MEDICAL QUATTRO LINK SP KNOTLESS ANCHOR 4.5MM PEEK ANCHOR WITH TITANIUM TIP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 : foreign : switzerland customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during surgery, when hammering in the device into the bone, the tip fractured off.The proper surgical technique was followed.The material was completely removed from the patient's bone.The surgeon used a new device to complete the procedure without any further complications.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: d9; h2; h3; h6.The reported event can be confirmed as the device was returned with a broken anchor.Visual examination of returned device identified that the anchor is fractured and is on the tip of the inserter.The tip of the fractured off piece was not returned.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Attempts have been made and no further information has been provided.

Brand Name
QUATTRO LINK SP KNOTLESS ANCHOR 4.5MM PEEK ANCHOR WITH TITANIUM TIP
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key19018622
Report Number3006108336-2024-00011
Device Sequence Number3880888
Product Code MBI
UDI-Device Identifier00887868270208
UDI-Public(01)00887868270208(17)281019(10)66267371
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCM-9145SP
Device Lot Number66267371
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown